Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Oscillation theorems for nonlinear second order differential equations.


Author: H. Onose
Journal: Proc. Amer. Math. Soc. 26 (1970), 461-464
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1970-0264165-8
MathSciNet review: 0264165
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Recently, Bobisud, Proc. Amer. Math. Soc. 23 (1969), 501-505, has discussed the oscillatory behavior of solutions of $ y'' + a(t)f(y) = 0$. The purpose of this paper is to prove Bobisud's theorems under weaker assumptions. The proofs are quite different from his and simpler.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0264165-8
Keywords: Oscillatory, monotonically to zero
Article copyright: © Copyright 1970 American Mathematical Society